Inference in stochastic frontier analysis with dependent error terms
Rachida El Mehdi and
Christian Hafner
No 2014028, LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA)
Date: 2014-01-01
Note: In : Mathematics and Computers in Simulation, vol. 102, p. 104-116 (2014)
References: Add references at CitEc
Citations: View citations in EconPapers (11)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Inference in stochastic frontier analysis with dependent error terms (2014) 
Journal Article: Inference in stochastic frontier analysis with dependent error terms (2014) 
Working Paper: Inference in stochastic frontier analysis with dependent error terms (2012) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aiz:louvar:2014028
Access Statistics for this paper
More papers in LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA) Voie du Roman Pays 20, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Nadja Peiffer ().